# SDR AALA20180220027

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 28,675 hours, 11,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417T51651
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY AISLE LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY.
